Permanence of predator-prey system with infinite delay
MetadataShow full metadata
In this paper we consider a predator-prey system with periodic coefficients and infinite delay, in which the prey has a history that takes them through two stages, immature and mature. We provide a sufficient and necessary condition to guarantee the permanence of the system. The system has a positive periodic solution under this condition. Some known results are extended to the delay case.
CitationCui, J., & Sun, Y. (2004). Permanence of predator-prey system with infinite delay. Electronic Journal of Differential Equations, 2004(81), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.